RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC5417,
    author = {xinhua xiong},
    title = {{Overpartitions and ternary quadratic forms}},
    language = {english},
    journal = {The Ramanujan Journal},
    volume = {42},
    number = {2},
    pages = {429--442},
    isbn_issn = {issn:1382-4090},
    year = {2017},
    refereed = {yes},
    length = {13}
    }